# SDR AALA202002139014

- Difficulty date: February 12, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 68,330 hours, 31,021 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Part number: C13043BA05
- Part serial: Q00194007490
- Condition: Faulty
- Location: Nr 1
- Part time: 55,125 hours, 24,726 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON SYS 2 VERY LARGE PRESSURE BUMPS IN CLIMB AND CRUISE. WITH PSID 7.6 OR HIGHER, OUTFLOW VALVE CLOSES & EXTRACT VALVE OPENS (AMBER). PRESSURE IN CABIN FLUCTUATES FROM +1000 TO-1000. THE FLUCTUATIONS ARE RANDOM AND THRUST SETTINGS SEEM TO HAVE NO EFFECT ON PRESSURE BUMPS. REMOVED AND REPLACED FLIGHT MANAGEMENT COMPUTER (FMGC) NO.1.
